# SDR DALA2023072405955

- Difficulty date: July 24, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 88,912 hours, 40,720 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3249 - GEAR/MISC/DE - DUE TO L/G GEAR NOT DOWNLOCKED ECAM MESSAGE WITH RIGHT MAIN GEAR NOT LOCKED INDICATION. CORRECTIVE ACTION: INSPECTED ENTIRE LANDING GEAR SYSTEM. LANDING GEAR GRAVITY EXTENSION SYSTEM FORWARDED TO MEL 32-33-01. OK FOR SERVICE. (4398708)
